# SDR FDEA201006141994

- Difficulty date: June 14, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N403FE
- Make and model: Airbus A310-203
- Aircraft serial: 230
- Aircraft time: 35,997 hours, 30,322 cycles
- Engine: Ge CF680A3
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5361164021200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK RT SIDE MAIN UPPER DECK CARGO FR 16 TO FR 18 TRACK NR 4 REMOVED LEVEL 1 CORROSION.  REMOVED DAMAGED SECTION OF SEAT TRACK NR 4 RT, FABRICATED REPLACEMENT PART IAW DWG 53610798 AND REPLACED SEAT TRACK NR 4 RT SECTION BETWEEEN FR 16 AND FR 18 IAW SRM 53-40-21.
